MathSciNet Relay Station
MathSciNet bibliographic data
MR1472695 (98k:42029) 42B30 (35J10 46E15 47D06)
Dziubański, Jacek; Zienkiewicz, Jacek Hardy spaces associated with some Schrödinger operators. Studia Math. 126 (1997), no. 2, 149–160.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement